MAUDE Adverse Event Report: SMITH & NEPHEW, INC LGN REV TIBIA BASE SZ 6 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC LGN REV TIBIA BASE SZ 6 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71424016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery fo right knee was performed due to infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A clinical assessment noted that no clinically relevant information has been provided for inclusion in this investigation.However, two undated x-rays provided do not contribute to this investigation.The causal relationship between the smith and nephew devices and the reported infection approximately nine years post implantation cannot be determined.No further clinical investigation is warranted at this time.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.Products were sterilized according to sterilization release documentation from quality control.Without the return of the actual products involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
LGN REV TIBIA BASE SZ 6 RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC
1450 brooks road
memphis TN
MDR Report Key7846494
Report Number1020279-2018-01707
Device Sequence Number11086119
Product Code JWH
UDI-Device Identifier03596010546180
UDI-Public03596010546180
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K04340
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71424016
Device Lot Number18BM02814
Initial Date Received by Manufacturer 08/11/2018
Supplement Date Received by Manufacturer08/11/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;